# SDR C2XA01CL171

- Difficulty date: July 15, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D228830001
- Part serial: NA
- Condition: Out Of Adj
- Location: Nose
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE  FLT.#3076  THE CREW REPORTED SYSTEM #1 LANDING GEAR (NOSE) HAD UNSAFE INDICATION.MAINTENANCE ADJUSTED #1 SYSTEM NOSE LANDING GEAR PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
